Optimal, systematic q-ary codes correcting all asymmetric errors of limited magnitude

TitleOptimal, systematic q-ary codes correcting all asymmetric errors of limited magnitude
Publication TypeConference Paper
Year of Publication2009
AuthorsElarief, N., and B. Bose
Conference Name2009 IEEE International Symposium on Information Theory - ISIT2009
Pagination2704 - 2707
Date Published06/2009
PublisherIEEE
Conference LocationSeoul, South Korea
ISBN Number978-1-4244-4312-3
Keywordsasymmetric errors correction, encoding-decoding algorithms, optimal codes, systematic q-ary codes
Abstract

Systematic q-ary (q > 2) codes capable of correcting all asymmetric errors of maximum magnitude l, where l ≤ q-2, are given. These codes are shown to be optimal. Further, simple encoding/decoding algorithms are described.

DOI10.1109/ISIT.2009.5205875